# SDR UPS03841204

- Difficulty date: August 25, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  DEEP NICKS ON FUSELAGE SKIN AT STATION 520 LONGERON 25R,     BLENDED OUT NICKS, FOUND OUT OF LIMITS, NDT VERIFIED NO CRACKS AT BLENDOUT AREAS.  FABRICATED AND INSTALLED REPAIR DOUBLERS AT B-PIT UPPER FORWARD DOOR CORNER I.A.W. SRM. 53-2-0 FIG. 20,53-2-0 FIG. 1F.
